# SDR CA191004021

- Difficulty date: July 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6243843
- Condition: Faulted
- Location: Lt Wing Overheat
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT WING OVERHEAT OCCURRED DURING CLIMB OUT, RETURNED TO FIELD.  CORRECTIVE ACTION: REMOVED AND REPLACED CONTROL AND OVERHEAT/SUFFICIENT HEAT SENSORS REF AMM 30-12-12. (TC# 20191004021)
